# SDR AALA20130706006

- Difficulty date: July 5, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N717AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31543
- Aircraft time: 1,536 hours, 198 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTERTAINMENT GALLEY AT LT NR 2 DOOR HAS ONE ESCAPE PATH LIGHT ON AFT WALL MISSING LENS.  REPLACED LENS.  OPERATIONS CHECKED NORMAL.
